Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
On the algebraic classification of module spectra

Irakli Patchkoria

Algebraic & Geometric Topology 12 (2012) 2329–2388
Bibliography
1 D Benson, H Krause, S Schwede, Realizability of modules over Tate cohomology, Trans. Amer. Math. Soc. 356 (2004) 3621 MR2055748
2 A K Bousfield, On the homotopy theory of K-local spectra at an odd prime, Amer. J. Math. 107 (1985) 895 MR796907
3 K S Brown, Abstract homotopy theory and generalized sheaf cohomology, Trans. Amer. Math. Soc. 186 (1973) 419 MR0341469
4 J D Christensen, Ideals in triangulated categories: phantoms, ghosts and skeleta, Adv. Math. 136 (1998) 284 MR1626856
5 W G Dwyer, J Spaliński, Homotopy theories and model categories, from: "Handbook of algebraic topology" (editor I M James), North-Holland (1995) 73 MR1361887
6 E Dyer, J Roitberg, Note on sequences of Mayer–Vietoris type, Proc. Amer. Math. Soc. 80 (1980) 660 MR587950
7 J Franke, Uniqueness theorems for certain triangulated categories possessing an Adams spectral sequence, preprint (1996)
8 S I Gelfand, Y I Manin, Methods of homological algebra, Springer (1996) MR1438306
9 P G Goerss, J F Jardine, Simplicial homotopy theory, 174, Birkhäuser (1999) MR1711612
10 J P C Greenlees, Rational S1–equivariant stable homotopy theory, Mem. Amer. Math. Soc. 138 (1999) MR1483831
11 V Hinich, Homological algebra of homotopy algebras, Comm. Algebra 25 (1997) 3291 MR1465117
12 M Hovey, Model categories, 63, American Mathematical Society (1999) MR1650134
13 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
14 D M Kan, A combinatorial definition of homotopy groups, Ann. of Math. 67 (1958) 282 MR0111032
15 S O Kochman, Integral cohomology operations, from: "Current trends in algebraic topology, Part 1" (editors R M Kane, S O Kochman, P S Selick, V P Snaith), CMS Conf. Proc. 2, Amer. Math. Soc. (1982) 437 MR686130
16 A Lazarev, Towers of MU–algebras and the generalized Hopkins–Miller theorem, Proc. London Math. Soc. 87 (2003) 498 MR1990937
17 S Mac Lane, Categories for the working mathematician, 5, Springer (1998) MR1712872
18 D G Quillen, Homotopical algebra, 43, Springer (1967) MR0223432
19 C Roitzheim, On the algebraic classification of K–local spectra, Homology, Homotopy Appl. 10 (2008) 389 MR2426109
20 Y B Rudyak, On Thom spectra, orientability, and cobordism, , Springer (1998) MR1627486
21 S Schwede, B E Shipley, Algebras and modules in monoidal model categories, Proc. London Math. Soc. 80 (2000) 491 MR1734325
22 B Shipley, H–algebra spectra are differential graded algebras, Amer. J. Math. 129 (2007) 351 MR2306038
23 R M Switzer, Algebraic topology—homotopy and homology, 212, Springer (1975) MR0385836
24 W S Wilson, The Ω–spectrum for Brown–Peterson cohomology, II, Amer. J. Math. 97 (1975) 101 MR0383390
25 J J Wolbert, Classifying modules over K–theory spectra, J. Pure Appl. Algebra 124 (1998) 289 MR1600317